# SDR ASAA2014021106969

- Difficulty date: February 11, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 727B, LBL 45.5 SEAT TRACK FLANGE HAS CRACK INDICATION AT OTBD AFT HOLE.  ACFT GROUNDED.  INSTALLED THE REPAIR IAW REO G17194, REV "A" AND EA SB 737-53-1296-NG-105.
